# SDR GAIA01048ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, THE RIGHT VERTICAL STAB ROOT AT BS 1342 SKIN CRACKED AT STRINGER 10R.  ACCOMPLISHED DOUBLER REPAIR IAW B727 SERVICE BULLETIN 727-55-82 FIG 2 AND FIG 3 MATERIAL 2024 T3 .063 PO NR 9812 DIM''S 10 INCH BY 5.5 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
